MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRFX ADV -MOD HEX DRIVER; SURGICAL SCREWDRIVER, REUSABLE

MEDOS INTERNATIONAL SàRL INTRFX ADV -MOD HEX DRIVER; SURGICAL SCREWDRIVER, REUSABLE
Model Number 254836
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that the tip of the hex driver was twisted.The complaint device was received and evaluated.Visual observations revealed that the distal portion of the hex driver was twisted and bent.The complaint can be confirmed.Besides, the device not presented another visual damages.The laser lines in the device are intact.The possible root cause for the reported failure can be associated with excess torque being applied and since this is a reusable device, this failure has possibly occurred after using it in this manner for many procedures.However; this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device lot/serial number (b)(4), and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure the ratchet handle did not work properly as the ratchet function is not working anymore.The manual function had to be used.It was noticed as well that the tip of the hex driver was twisted.Same device was used to complete the procedure.No patient consequences or surgical delay reported.These devices are available to be returned for evaluation.

Brand Name
INTRFX ADV -MOD HEX DRIVER
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10062950
Report Number1221934-2020-01391
Device Sequence Number19732971
Product Code LXH
UDI-Device Identifier10886705026296
UDI-Public10886705026296
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number254836
Device Catalogue Number254836
Device Lot Number1801001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date05/15/2020
Patient Sequence Number1